# SDR KC8A201808282718

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N229CK
- Make and model: Amd FALCON20
- Aircraft serial: 229
- Aircraft time: 35,755 hours, 28,678 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 2525AM
- Part serial: 482
- Condition: Inoperative
- Location: Electrical
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: O

## Discrepancy

LOSS OF AUX BUSS ELECTRICAL POWER. LANDING GEAR EXTENDED USING EMERGENCY PROCEDURES. FOUND AUX BUSS RELAY, 9-P, FAILED OPEN RESULTING IN AUX BUSS POWER LOSS. REPLACED THE RELAY, PERFORMED RETRACTION AND SYSTEMS CHECKS IAW THE MAINTENANCE MANUAL.
